# SDR SWAA991867

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, UNABLE TO ATTAIN TAKEOFF POWER AT 90 KNOTS ON NR 1 ENG.  PERFORMED ENG RUN.  OPS CK GOOD IN ALL PARAMETERS PER MM.
